MathSciNet Relay Station
MathSciNet bibliographic data
MR2079802 35J60 (35J20 35J25 47J30)
Hsu, Tsing-San Multiple solutions for semilinear elliptic equations in unbounded cylinder domains. Proc. Roy. Soc. Edinburgh Sect. A 134 (2004), no. 4, 719–731.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement